# SDR QXEA200701475

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - ON NR 1 NACELLE SKIN AT THE FORWARD INBOARD CUTOUT RADIUS FOR THE FORWARD GEAR DOOR.  THE NACELLE SKIN IS CRACKED 1/4" LONG.  REPAIRED IAW RD8-54-873.
